Definitely, yes. is a synthetic morphine. Actually, it is ten times more potent than morphine. It has a powerful respiratory depressant effect to which tolerance does not develop and can cause death. Krokodil overdose is considered fatal because of depression of the respiratory center of the brain. For more information or help talk to your PCP.
It can be. All opioids can be lethal, and this particular drug is a monstrosity. It is prepared from codeine, but paint thinner, other solvents and a variety of chemicals are used in its preparation that cause it to be extraordinarily toxic to tissues. It causes syndromes similar to that of "flesh-eating" bacteria, with massive destruction of muscle and other tissues, often leading to disfigurement and death.
Krokodil. (AKA Desomorphine/ dihydrodesoxymorphine/ Permonid) can contain phosphorous & iodine which may cause tissue injury. If injected into tissue it can lead to development of abscesses. Some users have developed complications such as gangrene, osteomyelitis, septicemia, phlebitis, thrombosis, renal & hepatic injury. Some of these complications have potential to be lethal.